Pacific Journal of Mathematics

On certain projections in spaces of continuous functions.

S. P. Lloyd

Article information

Source
Pacific J. Math., Volume 13, Number 1 (1963), 171-175.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103035965

Mathematical Reviews number (MathSciNet)
MR0152873

Zentralblatt MATH identifier
0113.09902

Subjects
Primary: 46.25

Citation

Lloyd, S. P. On certain projections in spaces of continuous functions. Pacific J. Math. 13 (1963), no. 1, 171--175. https://projecteuclid.org/euclid.pjm/1103035965


Export citation

References

  • [1] G. Birkhoff, Moyennes de fonctions bornees, Algebre et Theorie des Nombres, Colloques Internationaux du Centre National de la Recherche Scientifique, No. 24, pp. 143-153, Centre National de la Recherche Scientifique, Paris, 1950.
  • [2] N. Dunford and J. T. Schwartz, Linear Operators I, Interscience Publishers, Inc., New York, 1958.
  • [3] N. Dunford and J. T. Schwartz, Uniformity in linear spaces, Trans, Amer. Math. Soc, 44 (1938), 305-356.
  • [4] J. L. Kelley, Averaging Operators on Co(X), Illinois J. Math., 2 (1958), 214-223.
  • [5] F. B. Wright, Generalized means, Trans. Amer. Math. Soc, 98 (1961), 187-203. BELL TELEPHONE LABORATORIES, INCORPORATED MURRAY HILL, NEW JERSEY